# SDR HALA201809140421

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 60,321 hours, 11,235 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H150AKM1
- Part serial: 5459
- Condition: Malfunctioned
- Location: Stdyby Adi
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ADI UNCAGES AUTOMATICALLY.   REPLACED THE  STANDBY ATTITUDE INDICATOR. GROUND OPS CHECKED OK IAW AMM 34-24-01.
